# SDR UALA2012082004621

- Difficulty date: August 20, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 50,266 hours, 13,534 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Broken
- Location: Seat 3hj
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT 3HJ EMERGENCY LIGHT BROKEN.  REPLACED EMERGENCY LIGHT ASSY, OPS CHECKED OKAY.
